Aa
A
A
Close
Avatar universal
Took antibiotics to treat but got diarrhea one hour after. Will they work?
I was diagnosed recently with oral and rectal Chlamydia, both, and I was given a single shot treatment of antibiotics to treat it.

For some reason about an hour after ingesting the pills I had to go to the bathroom and had diarrhea. I had not eaten much the previous days and I'm wondering if I flushed out the drug and it won't have any effect and therefore the Chlamydia will stay with me.

Any suggestions what I should do? Test in a week to see if chlamydia is gone and if not take another round of antibiotics?
Cancel
2 Answers
Page 1 of 1
Avatar universal
Testing in 1 week is pointless, have to test at 3 weeks after medication. 1hr might have been enough for the medication to be absorbed, should call and ask Dr.
Have you also tested for other STD's and HIV?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I called the Dr and they said it should be ok and that diarrhea was a side effect of the pill but I have my doubts as this happened very quickly and had literally eaten nothing the past few days because I'm trying a fasting diet. We will see what comes up when I retest in a month. I drank a milkshake and it just went straight through...

Yes, I got tested for HIV(PCR and rapid), gonorrhea, syphilis and everything has been negative so far.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Chlamydia Community Resources